# SDR DL73S031097

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 56,754 hours, 42,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON W-2 LETTER CK, STRINGER 22RT CUT AT STA 957, 977, 996 FOR OUTFLOW VALVE DOUBLER REPLACEMENT.  REPAIR PER SRM 53-10-3 FIG 1.
